MathSciNet Relay Station
MathSciNet bibliographic data
MR945301 (89g:22016) 22E40 (20G25)
Lubotzky, Alexander Trees and discrete subgroups of Lie groups over local fields. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 27–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement